# SDR CALA2018010700083

- Difficulty date: January 7, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 79,125 hours, 16,874 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N385114
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXT FUS SKIN AT STA 280 BELOW AND AFT OF 3R SIDE WINDOW APPROX 14 INCHES REQUIRE PERMANENT REPAIR. DENT MEASURES 4.0" X 3.5" X .075 DEEP, A/Y=46.6. DENT WAS FOUND TO BE OUT OF LIMITS PER SRM 53-00-01-A1 FIG 101, DUE TO EDGE OF DENT WAS PARTIALLY LOCATED OVER A FRAME. ACCOMPLISHED ECRA 5330-06281 ON FUSELAGE SKIN STA 278-282 13.5" BELOW 1ST OFFICER WINDOW. INSTALLED DECAL IAW EC/RA 2060-01042.
